National Changhua University of Education Institutional Repository : Item 987654321/17748
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19029239      在线人数 : 243
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: A New Construction of Ewell's Octuple Product Identity
作者: Chen, Sin-Da;Chen, Wei-Yueh;Huang, Sen-Shan
贡献者: 數學系
关键词: Jacobi`s triple product identity;Pentagonal Number Theorem;Euler`s Identity;Quintuple Product Identity;Octuple Product Identity;Winquist`s Identity
日期: 2004-11
上传时间: 2013-12-30T06:56:45Z
出版者: SpringerLink
摘要: In this article, we establish an octuple product identity motivated by the work of Carlitz and Subbarao in which they use Jacobi`s triple product identity only to prove the quintuple product identity nd Winquist`s identity. Our work turns out to be a new construction of Ewell`s octuple product identity. On the other hand, we offer an alternative proof for the octuple product identity by appealing to functional equations satisfied by related infinite products.
關聯: Indian Journal Pure and Applied Mathematics, 35(11): 1241-1253
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数
2020100810006.pdf25KbAdobe PDF299检视/开启



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈